Skip to Accessibility Tools Skip to Content Skip to Footer

Any advice? Headaches have gotten worse.

Where to start…I started getting headaches last week, they are horrible and debilitating instead of getting better they have gotten worse. I went in er Saturday all they did was dope me up and send me home to wake up with headaches. I have been to chiropractorsee, dentist in hopes to find a solution. I went to dr yesterday who put me on prednisone 4 10 MG for 4 days the 3 pills for 4 days ans so on. He also prescribed butalb-acetaminophen pills he stressed a bunch about only taking them if needed. I am on day one of prednisone and I feel as though my head is going to explode I am hesitantin taking the butalb not sure what to expect anyone taken these treatments do they help? Any advice? Ice packs Epsom salt baths herbs I’m trying them all.


Community Answers
  • woodrow
    2 years ago

    I have also taken Fioricet for about 25yrs. I don’t know what I would have done without it, be careful though you can easily get rebound headaches if taken too often. It happened to me.

  • StefD
    2 years ago

    Arnaofamily — I’ve been talking Fioricet (brand name for butalbital) for more than 17 years. I’ve never had issues with taking it it your doc might be being cautious because it is a both a Barbiturate and Stimulant. So, depending on how sensitive you are to the butalbital it might make you sleepy.

    Sorry your having to take the Prednisone, always seems to be a doc’s first choice when they are at a loss of what else to do. Luckily I’m allergic so they have to try other approaches.

  • Share Your Answer

    Poll